Hi Im not sure if this has been discussed before please point me in the right direction if it has. I ve been having hand tremors for a few years now and I reckon its getting worse. I have been on Chlolipmarine Hydrochloride for about 20 years for anxiety, depression and obsessive thinking. They have always worked for me but i think one of the side effects is hand tremors. Ive had blood tests and all ok there. the Doctor suggested coming off the CH and trying Sertraline, which I did but just felt like sleeping all the time, so back to CH. Its like Ive got too much adrenaline! It is worse in company and at work even though Im not stressed or anxious. As Im typing this my hands are shaking. It doesn’t stop me doing anything but its annoying and I often have to drink holding the cup or glass with both hands and my writing is awful. My Uncle had awful hand tremors but was also on antidepressants, my mother too but less so. Any advice would be most welcome.
Liked by Dee